# SDR ASAA2014102109449

- Difficulty date: October 21, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 27,304 hours, 8,257 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 6268
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 5,111 hours, 2,132 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START,  NR 1 ENGINE ANTI-ICE COWL VALVE OPEN LIGHT ILLUMINATED BRIGHT BLUE AND AN AMBER TAI ILLUMINATED ON THE ENGINE INSTRUMENT PANEL.  ACFT GROUNDED. REPLACED NR 1 ENGINE COWL TAI VALVE IAW AMM 30-21-11-000-801, LEAK & OPS CHECK GOOD.
